MathSciNet Relay Station
MathSciNet bibliographic data
MR947639 20H10 (14H99 30F10)
Bujalance, E.; Etayo, J. J. Large automorphism groups of hyperelliptic Klein surfaces. Proc. Amer. Math. Soc. 103 (1988), no. 3, 679–686.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement